MAUDE Adverse Event Report: DEPUY SPINE INC MOSS MIAMI 5.5 OUTER NUT, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC MOSS MIAMI 5.5 OUTER NUT, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 175527000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Breakage post-op.It was reported that the patient's indication is lumbar spinal stenosis, cauda equina syndrome, did the operation of l4/s1mm, internal fixation, laminectomy on (b)(6) 2005 in (b)(6) university.The patient left from hospital on (b)(6) 2005.The patient felt painful and checked in (b)(6) hospital, noted screw and node were breakage.Now the patient rejects to do 2nd surgery and sued hospital and j&j.This complaint involves three (3) devices.
 
Additional Manufacturer Narrative
Product complaint (b)(4).

Brand Name
MOSS MIAMI 5.5 OUTER NUT, TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8847998
Report Number1526439-2019-51908
Device Sequence Number19423466
Product Code KWP
UDI-Device Identifier10705034033495
UDI-Public(01)10705034033495
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175527000
Device Catalogue Number175527000
Device Lot NumberBDY14T1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;